Advil Cold & Flu Tablets - Ibuprofen & Pseudoephedrine

€6.10

Product Description

Advil Cold & Flu Tablets provides fast effective temporary relief of sinus congestion with headache, fever and pain associated with cold and flu symptoms. Contains Ibuprofen and Pseudoephedrine.

Does not cause drowsiness.

How to use:

Adults and children over 12 years:

Initial dose two tablets, then if necessary 1 – 2 tablets every four to six hours. Do not exceed six tablets in any 24 hour period.

Do not use if you suffer from;

Cardiovascular disease including hypertension

• Diabetes mellitus

• Phaeochromocytoma

• Asthma

• Hyperthyroidism

• Closed angle glaucoma

• Severe renal impairment

• Not be used if you take MAOIs

Pseudoephedrine are rare but may cause sleep disturbance.

Ibuprofen may cause gastric irritation, nausea, dyspepsia and stomach bleeding.

Contains:

Ibuprofen 200 mg

Pseudoephedrine Hydrochloride 30 mg